×

zbMATH — the first resource for mathematics

Generic bifurcation of periodic points. (English) Zbl 0198.42902

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967), 747 – 817. · Zbl 0202.55202
[2] A. Deprit and J. Henrard, A manifold of periodic orbits, Advances in Astronomy and Astrophysics 6 (1968).
[3] Julian I. Palmore, Bridges and natural centers in the restricted three body problem, Center for Control Sciences, University of Minnesota, Minneapolis, Minn., 1969. · Zbl 0242.70015
[4] M. M. Peixoto, On an approximation theorem of Kupka and Smale, J. Differential Equations 3 (1967), 214 – 227. · Zbl 0153.40901
[5] C. Robinson, A global approximation theorem for Hamiltonian systems, Proc. Summer Inst. Global Analysis, (to appear). · Zbl 0217.20703
[6] H. Poincaré, Les méthodes nouvelles de la mécanique céleste, Tome 3, Gauthier-Villars, Paris, 1899. · JFM 25.1847.03
[7] George D. Birkhoff, Dynamical systems, With an addendum by Jurgen Moser. American Mathematical Society Colloquium Publications, Vol. IX, American Mathematical Society, Providence, R.I., 1966.
[8] H. Levine, Singularities of differentiable mappings. I, Mathematisches Institute der Universität, Bonn, 1959. · Zbl 0216.45803
[9] Harold I. Levine, The singularities, \?\(_{1}\)^{\?}, Illinois J. Math. 8 (1964), 152 – 168. · Zbl 0124.38801
[10] Harry Pollard, Mathematical introduction to celestial mechanics, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1966. · Zbl 0141.23803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.